# SDR SWAA2025091212848

- Difficulty date: September 9, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 64,161 hours, 38,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FED EMERGENCY EXIT LIGHT ON AFT FACE OF LAV-A INOP<[01] OK TO CLOSE STEP 1.   REPLACED FUSE OF M1675 BATTERY POWER SUPPLY AND PERFORMED GOOD OPERATIONAL TEST OF FED EMERGENCY EXIT LIGHT ON AFT OF LAV-A IAW B737 AMM 33-51-06-960-804 AND AMM 33-51-00-710-801.
